# SDR MASA2020030200090

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 23,790 hours, 21,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12AC EMERG EXIT SIGN 1 BULB INOP- RELAMPED
